# SDR HEEA954714

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000A
- Condition: Reads High
- Location: Cockpit Air Spd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INDICATES 5 MPH HIGH AT 100 MPH.
